MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® TAPERED CERTAIN® IMPLANT 3.25 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® TAPERED CERTAIN® IMPLANT 3.25 X 13MM; DENTAL IMPLANT
Model Number INT3213
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
The doctor reports that the dental implant located in position #21 failed because during the positioning of the implant inside the site, an incorrect coupling between the driver and the implant was highlighted, therefore it was not possible to position it.The dental procedure was completed with another implant and the patient did not suffer any type of negative impact on his health as a consequence of the event.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One osseotite® tapered certain® implant 3.25 x 13mm (int3213) was returned for investigation.Visual evaluation of the as returned product identified no apparent signs of malfunction.Functional testing was performed with an in-house driver.Implant and driver were able to engage and disengage as normal.Pre-existing condition noted on the per was low bone density ¿ type iii.The reported implant was being placed on tooth #21 (fdi).Device history record (dhr) review for the lot (2021111000) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimvie.Lots were inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2021111000) for similar events (complaint category keywords: damaged drive feature) and no other complaint was identified.Therefore, based on the available information and functional testing, device malfunction did not occur for the implant and could not be verified for the driver.Additionally, the reported event could not be verified.

Brand Name
OSSEOTITE® TAPERED CERTAIN® IMPLANT 3.25 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15351166
Report Number0001038806-2022-01366
Device Sequence Number17598667
Product Code DZE
UDI-Device Identifier00844868006619
UDI-Public(01)00844868006619(17)261129(10)2021111000
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINT3213
Device Catalogue NumberINT3213
Device Lot Number2021111000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Supplement Date Received by Manufacturer12/28/2022
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale